# SDR 98ZZZX2549

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240720201
- Condition: Corroded
- Location: Cabin
- Part time: 18,688 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP 4 INSPECTION PERFORMED AT AMR EAGLE MAINTENANCE CENTER, FOUND CORROSION ON FLOORBEAM 38.  INSTALLED FLOORBEAM PER SRM 51-25-02.  CAUSE OF DAMAGE:  ENVIRONMENTAL.  AIRCRAFT TT:  18,688.4 HOURS. TAC:  23,278.
